trenbolone

Q: I’ve gotten wicked insomnia lately and sleeping has never been a problem, even when I’m on a hardcore contest diet with too much protein. Is it the Fina that I’m taking that is causing it, or what? And what can I take to help sleep, short of taking pain killers or other addictive meds?

A: Well, there are some prescription meds out there that are supposedly not habit-forming, though I say that with caution, because habits form over time. They are working to create drugs that are less likely to be abused though, so definitely chat with your doc about it. As for the Fina (Trenbolone), I’d say it’s likely.

Taking Melatonin is a good start. If you’ve never taken it, try it. For some it works like a charm and for others, completely useless. If you are stressed and thrashing around, awake, all night because of worries, melatonin will not help you that much. If it’s truly physical and something’s out of whack with your circadian rhythms, then it will help quite appreciably.

I have seen guys have a hard time on high doses of Sustanon too, so if you’re on that, that is more likely the cause than Trenbolone, actually. If you inject your cycle later in the evening, you may get a better sleep going in, actually. If you do it in the early afternoon or early evening, that could also be the culprit.

Leave a Reply

Post Navigation